Rash post FET

lnmoores

2 Posts
Reply Posted on: Sep 15, 2014 at 1:43pm
Hi Dr. Braverman,

I just went through my 1st FET but my 5th cycle overall. I have stage 4 endo with recurrent endometriomas, adenomyosis, activated NK cells, hypothyroidism (Graves disease orginally), patial DQ alpha match, and 4 HLA matches, 1 msutation of the mtfhr gene, and PCOS.

My FET was unsuccessful. This time we added lovenox and prednisone along with intalipids, estrace, PIO. About 3 days after I stopped all injectables I started developing a red patchy rash on each side of my stomach exactly where I was injecting the lovenox. I am still weaning of prednisone taking it evey other day. My concern is 2 things:

1- Could I be allergic to the lovenox? Would that even make sense that the rash showed up 3 days AFTER I stopped? I'm wondering if the prednisone prevented me from experinceing the allergic reaction and once I started weaning it showed up. Have you ever heard of anything like this?

2- The rash is not getting better, in fact the right side is a bit worse. Is this an immune response? Could this be a link to my success/failure?

Appreciate your thoughts and insights. I am seeing a dermatologist this week.

Dr. Braverman

2016 Posts
RE: Rash post FET Posted on: Sep 16, 2014 at 9:35am
Yes this could be a mild allergic response that was kept at bay by the prednisone. You would benefit from a more complete immune workup after your failure and the nomenclature of "partial DQ alpha match" is quite outdated so I am conerned you are not getting the correct immune evlaluation. Feel free to submit a consult request from the website and we can schedule a free 10 minute chat to reveiw your case.
Dr. Jeffrey Braverman MD FACOG
Medical Director
Braverman Reproductive Immunology P.C.